Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Systems of quadratically coupled differential equations which can be reduced to linear systems


Author: Irvin Kay
Journal: Bull. Amer. Math. Soc. 79 (1973), 483-487
MSC (1970): Primary 34A05; Secondary 34A30, 15A24, 15A30
DOI: https://doi.org/10.1090/S0002-9904-1973-13231-8
MathSciNet review: 0322245
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. R. Fisher and R. H. Kummler, Relaxation by vibration-vibration exchange processes, J. Chem. Phys. 49 (1968), 1075-1084.
  • 2. N. S. Goei, S. C. Maitra and E. W. Montroll, On the Volterra and other nonlinear models of interacting populations, Rev. Mod. Phys. 43 (1971), 231-276. MR 484546
  • 3. E. W. Montroll, "Stochastic processes and Chemical Kinetics, " in Energetics in metallurgical phenomena. Vol. 3, Gordon and Breach, New York, 1967, pp. 125-187.
  • 4. K. E. Shuler, Exactly solvable nonlinear relaxation processes. Systems of coupled harmonic oscillators, J. Chem. Phys. 45 (1966), 1105-1110.
  • 5. L. Rédei, Algebra. Vol. I, Akad. Kiadó, Budapest, 1954; English transl., Pergamon Press, New York, 1967, p. 243. MR 16, 559; MR 35 #2697. MR 66341
  • 6. J. J. Levin, On the matrix Riccati equation, Proc. Amer. Math. Soc. 10 (1959), 519-524. MR 21 #7344. MR 108628
  • 7. L. Markus, Quadratic differential equations and nonassociative algebras. Contributions to the theory of nonlinear oscillations. Vol. 5, Princeton Univ. Press, Princeton, N. J., 1960, pp. 185-213. MR 24 #A2580. MR 132743
  • 8. J. J. Levin and S. S. Shatz, Riccati algebras, Duke Math. J. 30 (1963), 579-594. MR 28 #3069. MR 159853

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34A05, 34A30, 15A24, 15A30

Retrieve articles in all journals with MSC (1970): 34A05, 34A30, 15A24, 15A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13231-8

American Mathematical Society